# SDR AALA200800659

- Difficulty date: March 16, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 33,115 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 30 LENS BROKEN.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT ROW 30.  SYSTEM GROUND CHECKED NORMAL OPERATION.
